MathSciNet Relay Station
MathSciNet bibliographic data
MR1376996 (97i:58149) 58F23 (30D05)
Levin, G.; Przytycki, F. When do two rational functions have the same Julia set? Proc. Amer. Math. Soc. 125 (1997), no. 7, 2179–2190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement